MathSciNet Relay Station
MathSciNet bibliographic data
MR1302388 (96b:60150) 60H10
Lyons, Terry Differential equations driven by rough signals. I. An extension of an inequality of L. C. Young. Math. Res. Lett. 1 (1994), no. 4, 451–464.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement